advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Missouri, USA:

I have an granddaughter who had 95% of her pancreas removed when she was 6 weeks old. She is now 9 and has been on insulin Novolin 70/30 and takes it twice a day for about 1 year now.

Her feet and legs and knees are hurting her. Is there anywhere we can get information about what is causing this?

Answer:

I don't see any direct relationship between your granddaughter's secondary diabetes and her pain. You should ask your pediatrician for more lab investigations (for disorders such as arthritis).

MS

Original posting 24 Dec 1998
Posted to Aches and Pains

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.